# SDR CA970421082

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Scwzer G164B
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: AG1004S
- Condition: Stone Damage
- Location: Leading Edge
- Part time: 335 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STONE DAMAGE ON THE LEADING EDGE REQUIRED FILLING AND STONE DAMAGE ON THE FACE REQUIRED GRINDING.
